MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX30034UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: device was attempted to be used to treat a lesion with severe diffuse stenosis in the lad.The device was inspected before use with no issues.Negative prep was performed.The lesion was pre-dilated.Excessive force was not used.Product analysis summary: the stent was positioned on the balloon between the marker bands as per specifications.Misalignment of stent struts was evident to the 1st distal stent wrap.Deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A resolute onyx coronary drug eluting stent was attempted to be used to treat a lesion.The device passed through a previously deployed stent.Resistance was encountered when advancing the device.It was reported that the device failed to cross the previously implanted stent.When the device was removed it was noted to have some struts lifted.The procedure was completed using another 3.00x34mm resolute onyx stent.The patient was reported to be alive with no injury.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9569592
Report Number9612164-2020-00170
Device Sequence Number16914090
Product Code NIQ
UDI-Device Identifier00643169557031
UDI-Public00643169557031
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2021
Device Model NumberRONYX30034UX
Device Catalogue NumberRONYX30034UX
Device Lot Number0009827068
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer01/28/2020
03/15/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date02/17/2020
03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight83